# SDR AALA202312121321

- Difficulty date: November 17, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A320*
- Aircraft serial: 4960
- Aircraft time: 37,855 hours, 14,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53114406200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FORWARD GALLEY FLOOR SUPPORT AT +Y765 BETWEEN FR 12 AND FR 24. REPLACED FLOOR SUPPORT PER SRM 51-42-11-801.
